# SDR AALA20130201004

- Difficulty date: February 1, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- Aircraft time: 80,329 hours, 35,991 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 3 LEFT, CRACKED AT FASTENER, STATION 160, OUTBOARD SIDE.  ACCOMPLISHED LONGERON SPLICE REPAIR PER SRM 53-02-00 FIGURE 18.
